MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK PROCEDURE YELLOW; MASK, SURGICAL

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK PROCEDURE YELLOW; MASK, SURGICAL
Model Number AT70021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/01/1980
Type of Reportable Event Serious Injury
Event or Problem Description
An incident was reported for an associate that experienced an allergic reaction to a cardinal health mask.The team member had to be prescribed a 7-day treatment of prednisone to treat severe dermatitis.We have not received any additional follow up after several requests.
 
Additional Manufacturer Narrative
A sample was not provided for investigation.We have verified that these devices are made with qualified, tested, and approved materials.This product was made to meet with the specification requirements.The failure mode and effect analysis applicable to this product was reviewed.It was found that the product is not made with natural rubber latex, and the product is labeled for single use.Without a sample a root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, we will continue to monitor trends of this type of incident.

Brand Name
MASK PROCEDURE YELLOW
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
Manufacturer (Section G)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX   31543
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key12956663
Report Number1423537-2021-00694
Device Sequence Number11210610
Product Code FXX
UDI-Device Identifier10885380071997
UDI-Public10885380071997
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAT70021
Device Catalogue NumberAT70021
Device Lot Number21FQH614
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2021
Initial Report FDA Received Date12/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown